# SDR WX0A2015022772441

- Difficulty date: February 20, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 72,115 hours, 23,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3003
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD MAIN FLAP UPPER SKIN HAS NUMEROUS GOUGES BLENDED OUT OF LIMITS.  REPAIRED IAW ERO 5753-L0.
